My daughter is 15 and she has been on the patch for a couple of years. She usually has no problems. In the summer I don't make her wear it, this summer her grandfather died and she was very upset. She had only been off the patch for 1 month. One of the side effects of the patch is abnormal thoughts and ever since her grampa's death she has had abnormal thoughts about family and friends. Could this be related?
I'm very sorry about her grandfather. I did some research and it does look like this side effect may be serious. Take a look at these side effects and see if they may be similar. It's good that you are keeping a close watch! http://www.drugs.com/sfx/daytrana-side-effects.html
If her side effects are on here, then you need to get her into see her doctor, and quickly. Children and teens can act quickly towards harming themselves. Glad you are being alert and keeping watch!
- Daytrana Information for Consumers
- Daytrana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Daytrana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2010 • 1 answer
Posted 26 Mar 2011 • 1 answer
Posted 10 Jul 2013 • 1 answer
Posted 20 Nov 2013 • 2 answers
Posted 21 Jun 2014 • 1 answer